# SDR EIA2005008

- Difficulty date: February 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN LWR TWO FASTENER HOLES IN RT C-3 FRAME UPPER CLOSURE FITTING.  REPAIRED RT C-3 FRAME UPPER CLOSURE FITTING PER ECRA 471-53-243-2.
